# SDR UPS205558

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 330-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON MID CHORD BETWEEN DOG HOUSE FLOOR AND CHORD BS 330 AND 346 RBL 15 WL 170.  REMOVED AND REPLACED MID CHORD IAW SRM 51-30-2 AND 51-20-4.
